IJPAM: Volume 63, No. 4 (2010)

SOME CLASSES OF LOGARITHMICALLY COMPLETELY
MONOTONIC FUNCTIONS RELATED TO
THE GAMMA FUNCTION

K. Nonlaopon$^1$, R. Kotnara$^2$
$^{1,2}$Department of Mathematics
Khon Kaen University
Khon Kaen, 40002, THAILAND
$^1$e-mail: [email protected]
$^2$e-mail: [email protected]


Abstract.In this article, a sufficient condition for some classes of functions involving the gamma function to be logarithmically completely monotonic are established, and then some known results are extended.

Received: May 11, 2010

AMS Subject Classification: 33B15, 26D07

Key Words and Phrases: logarithmically complete monotonicity function, gamma function

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 63
Issue: 4